It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Cindy,
I was on Actonel over 4 years. My doctor (Ob/Gyn) never told me about the possible side effects, nor did my pain managemnet doctor. I was diagnosed with Osteopenia, that went to Osteoporosis (at 51!). Since I stopped the medication last April, the doctor wanted another dexa-scan - 1 year, instead of 2. The dexa scan showed I was back to Osteopenia. I do know yoga has been awesome for my health - it can cure anything. I also did a little Ayurvedic wrok, but just finished 10 Rolfing Sessions (Ada Rolf was the person who discovered this). It is getting structurally integrated voia removing your fascia away from the bone so the fluids can flow freely. He even felt a nerve in my leg and said it was hung up. It was the same nerve that was on "fire" and caused severe pain. Rolfing was the best decision I have ever made for my health.
Debbie
Let me know what happens.
Hi Debbie,
Our stories sound very similar. I was diagnosed 8-10 years ago with Osteopenia, then Osteoporosis. The last scan this year showed I was back to Osteopenia, so they told me to stop the meds. My doctor (OBGYN) didn't say anything about side effects, either. To be honest, I never read thru the pages of warnings that come with the medication, either - which I probably should have. And, I didn't experience anything while taking the medication so I thought everything was OK. I'll bet in all the warnings they send with the medication it does not tell you you might experience joint/muscle pain when you stop the medication. This is just too weird and painful. I've never tried yoga, Ayurvedic work or Rolfing. Not even sure what the last two are (I'll look them up). Glad you found something that works well for you - you certainly need to keep that up! I'm hoping to wake up one of these mornings and be able to move again. Right now the only 2 things that don't hurt is chewing food and blinking my eyes. Using stretchy bands to pull and stretch my arms and legs in the AM help me to get out of bed and start moving for the day. Am anxiously looking forward to getting my life back. I'm way too active to be living like this! I'll keep you posted (I just hope this doesn't take years to go away).
Thanks so much!
Cindy
Hi Debbie,
Our stories sound very similar. I was diagnosed 8-10 years ago with Osteopenia, then Osteoporosis. The last scan this year showed I was back to Osteopenia, so they told me to stop the meds. My doctor (OBGYN) didn't say anything about side effects, either. To be honest, I never read thru the pages of warnings that come with the medication, either - which I probably should have. And, I didn't experience anything while taking the medication so I thought everything was OK. I'll bet in all the warnings they send with the medication it does not tell you you might experience joint/muscle pain when you stop the medication. This is just too weird and painful. I've never tried yoga, Ayurvedic work or Rolfing. Not even sure what the last two are (I'll look them up). Glad you found something that works well for you - you certainly need to keep that up! I'm hoping to wake up one of these mornings and be able to move again. Right now the only 2 things that don't hurt is chewing food and blinking my eyes. Using stretchy bands to pull and stretch my arms and legs in the AM help me to get out of bed and start moving for the day. Am anxiously looking forward to getting my life back. I'm way too active to be living like this! I'll keep you posted (I just hope this doesn't take years to go away).
Thanks so much!
Cindy





All times are GMT -7. The time now is 04:32 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!